# SDR 96ZZZX2035

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18609
- Make and model: Cessna 150L
- Aircraft serial: 1573984
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 04310241791
- Condition: Mismanufactured
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRAILING END OF FAIRING IS NOT TALL ENOUGH TO FIT OVER DORSAL FIN.
